# SDR CA071130003

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 18,630 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COPILOTS WINDSHIELD INNER PANE SHATTERED DURING NORMAL CRUISE FLIGHT. WINDSHIELD REPLACED UPON RETURN TO MAINTENANCE BASE. (TC NR 20071130003)
